# SDR SWAA2025043027331

- Difficulty date: April 22, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N949WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36663
- Aircraft time: 47,741 hours, 28,995 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CR RR R2 DOOR FWD. GIRT BAR FITTING NEEDS SECURED<[01] RETORQUED FWD GIRT BAR FITTING IAW737-700 AMM 25-66-02-400-801  TQ WRENCH T8353K DUE 12/SEP/25 TQ WRENCH T8351K DUE 04/AUG/25;[02] RETORQUED FWD GIRT BAR FITTING IAW737-700 AMM 25-66-02-400-801  TQ WRENCH T8353K DUE 12/SEP/25 TQ WRENCH T8351K DUE 04/AUG/25
